# SDR SWAA2017092016479

- Difficulty date: August 23, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 55,717 hours, 32,330 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 116A2810
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 FLAP TRACK FAIRING 644BB, INTERIOR SURFACE CRACKED 42" FROM FORWARD EDGE.  REPAIRED FAIRING IAW SRM.
